Spanning trees on the Sierpinski gasket

Shu Chiuan Chang, Lung Chi Chen, Wei Shih Yang

Research output: Contribution to journalArticlepeer-review

89 Citations (Scopus)


We present the numbers of spanning trees on the Sierpinski gasket SG d (n) at stage n with dimension d equal to two, three and four. The general expression for the number of spanning trees on SG d (n) with arbitrary d is conjectured. The numbers of spanning trees on the generalized Sierpinski gasket SG d,b (n) with d = 2 and b = 3,4 are also obtained.

Original languageEnglish
Pages (from-to)649-667
Number of pages19
JournalJournal of Statistical Physics
Issue number3
Publication statusPublished - 2007 Feb

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Spanning trees on the Sierpinski gasket'. Together they form a unique fingerprint.

Cite this